# SDR SWAA2013050215448

- Difficulty date: April 24, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 35,980 hours, 20,967 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER RIB AT STAB STA 92..70 2ND AND 3RD VERTICAL STIFFENERS CRACKED.  REPAIRED RIB PER SRM.
